# SDR DALA2016041002733

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 916-930
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB X=-57 TO 61 FROM BS 916 TO BS 930 AT FLOOR STRUCTURE.  CUSP WEB WAS REPAIRED IAW SRM 51-41-02, 53-00-55, FIG 216, AND 51-10-04, PAR 21, 15 AND 37.
